Pacific Journal of Mathematics

On the generalized difference polynomials.

L. Panaitopol and D. \cStefănescu

Article information

Source
Pacific J. Math., Volume 143, Number 2 (1990), 341-348.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102645980

Mathematical Reviews number (MathSciNet)
MR1051080

Zentralblatt MATH identifier
0718.12001

Subjects
Primary: 12E05: Polynomials (irreducibility, etc.)
Secondary: 14H05: Algebraic functions; function fields [See also 11R58]

Citation

Panaitopol, L.; \cStefănescu, D. On the generalized difference polynomials. Pacific J. Math. 143 (1990), no. 2, 341--348. https://projecteuclid.org/euclid.pjm/1102645980


Export citation

References

  • [1] S. S. Abhyankar, Expansion Techniquesin Algebraic Geometry, Tata Institute, Bombay (1977).
  • [2] S. S. Abhyankar and L. A. Rubel, Every difference polynomial has a connected zero-set, J. Indian Math. Soc, 43 (1979), 69-78.
  • [3] G. Angermller,A generalization of Ehrenfeucht's irreducibility criterion pre- print, Univ. Erlangen, (1985), 1-8.
  • [4] C. Chevalley, Algebraic Functions of One Variable, Amer. Math. Soc. Math. Surv., 6 (1951).
  • [5] G. Dumas, Irreductibilit des polynomes a coefficients rationnels, J. de Math. (6e serie), 2 (1906), 191-258.
  • [6] A. Ehrenfeucht, Kryterium absolutnej nierozkladalnosci wielomianow, Prace Mat, 2 (1958), 167-169.
  • [7] K. Hensel and G. Landsberg, Theorieder algebraischen Funktionen einerVari- abeln, Teubner, Leipzig (1902).
  • [8] L. A. Rubel, A. Schinzel, and H.Tverberg, On differencepolynomials and hered- itary irreduciblepolynomials, J. Number Theory, 12 (1980), 230-235.
  • [9] A. Schinzel, Reducibility of polynomials in several variables, Bull. Polon. Ac. Sc-Ser. Math., 11 (1963), 633-638.
  • [10] A. Schinzel, Reducibility of polynomials of theform f{X) - g{Y), Colloq. Math., 18 (1967), 213-218.
  • [11] H. Tverberg, A remark on Ehrenfeucht's criterion for irreducibility of polynomi- als, Prace Mat., 18 (1964), 117-118.